I have been on metformin since August I also take synthroid because I have no thyroid due to cancer but just recently started taking birth control pills for the last 4 weeks and now I have diarrhea everyday could it be from the metformin my doc said it may cause diarrhea but I would have thought I would have gotten it along time ago no months later but I've never heard of a birth control causing diarrhea please help
I do hope you have this sorted out by now. However, I can't say about the synthroid, because that's not something I've had to take. Metformin on the other hand is the devil's own work!!! Yes, it will give you the most horrendous diarrhoea - I've only been taking it since May 2017 and have had nothing but problems. I got moved to the prolonged release version and, to be honest, its not much better! I have an hour commute to work and then an hour back at the end of the day and I have to plan my whole day around where a damn toilet is. It IS miserable - although I am led to understand that for some it decreases after time - but that with some folk, it stays!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just had my thyroid removed due to cancer. My doctor has prescribed Synthroid. I had gained about?
Posted 12 Nov 2009 • 1 answer
Posted 11 Jul 2010 • 1 answer
Posted 19 Nov 2012 • 1 answer
How does Wellbutrin work with synthroid? I have no thyroid due to cancer. Since starting Wellbutrin?
Posted 20 Dec 2015 • 3 answers
Synthroid - I had thyroid cancer and my thyroid was removed completed, now 3 years later I have send
Posted 19 Nov 2016 • 1 answer